# SDR AALA20101215TUL07

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 32,602 hours, 15,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT- CORROSION ON TIEDOWN TRACK, AT ATTACH POINTS, CENTER OF TRACK, RIGHT SIDE STATIONS 1212 TO 1287.  INSTALLED NEW TIE-DOWN TRACK PER SRM 51-30-01.
